# SDR ASAA2018012523308

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 34,938 hours, 10,376 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020002120210020
- Condition: Failed
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWO HRS INTO FLIGHT,  THE LEFT MAIN FUEL INDICATED 1500 LBS LESS THAN RIGHT.  RAN QRH AND DETERMINED THERE WAS NO FUEL LEAK,  RAN QRH TO BALANCE FUEL.  RECEIVED FUEL WITHIN 300 LBS. AND LANDED.  ON LANDING, THE LEFT INDICATOR WAS 1000 LBS MORE THAN RIGHT.  ACFT GROUNDED.  AIR TURNBACK.   REPLACED TANK PROBES F1, F2, F4, F6, F8, F9 AND F10 IAW AMM 28-41-21-400-801.  LT BUSS PLUG INSTALLED IAW MM 28-41-41-400-801.  ACCOMPLISHED A FUEL QUANTITY INDICATION SYS TEST, OPS NORMAL IAW AMM 28-41-00-730-801.  ACCOMPLISHED A LT FUEL QUANITY OPERATIONAL TEST, OPS NORMAL IAW AMM 28-41-00-710-801. LT TANK PANELS LEAK CHECKED GOOD IAW AMM 28-22-41-420-801.
